MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 36 SIZE M 0

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 36 SIZE M 0
Model Number 01.25.031
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regualtory affairs department on 2 october 2020 lot 186285: (b)(4) items manufactured and released on 7-nov-2018.Expiration date: 2023-10-24.No anomalies found related to the problem.To date, 46 items of the same lot have been already sold without any similar reported event.Other devices involved in the event: liner: mpact 01.32.3652hct flat pe hc liner ø36/g lot.2000184 (k103721).Batch review performed by medacta regualtory affairs department on 2 october 2020 lot 2000184:(b)(4) items manufactured and released on 10-mar-2020.Expiration date: 2025-02-19.No anomalies found related to the problem.To date, 11 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
After the primary hip surgery, when the patient was being transferred to another bed, the patient's hip dislocated (the head dislocated from the liner).One day after the primary surgery, the surgeon revised the masterloc cementless mectagrip stem std #7 with a masterloc cementless mectagrip stem lat plus #7 and the 36mm cocr head m with a 36mm cocr head xl.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 36 SIZE M 0
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10705416
Report Number3005180920-2020-00718
Device Sequence Number19760161
Product Code JDI
UDI-Device Identifier07630030805219
UDI-Public07630030805219
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2023
Device Model Number01.25.031
Device Catalogue Number01.25.031
Device Lot Number186285
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;